# SDR RAIA00102003

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 505 hours, 388 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31551
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

BOS-5272- DURING TAXI NOSE WHEEL VIBRATES AND GRINDS.  WHILE STEERING, NOSE GEAR MAKES A GRINDING METAL TO METAL NOISE AND COULD BE FELT THROUGH RUDDER PEDALS AND TILLER.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE LANDING GEAR WHEEL/TIRE ASSEMBLIES IAW EMB145 MAINTENANCE MANUAL.
